Bankruptcy, Limited Liability, and the Modigliani-Miller Theorem

Hellwig, Martin

Additional URL:
Document Type: Article
Year of publication: 1981
The title of a journal, publication series: American Economic Review : AER
Volume: 71
Issue number: 1
Page range: 155-170
Place of publication: Nashville, TN
Publishing house: American Economic Assoc.
ISSN: 0002-8282
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Hellwig, Martin (1981) Bankruptcy, Limited Liability, and the Modigliani-Miller Theorem. American Economic Review : AER Nashville, TN 71 1 155-170 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item